# SDR EE4Y2023050617692

- Difficulty date: May 6, 2023
- Submitted: May 6, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 49,445 hours, 29,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE AIRCRAFT INSPECTION AS PER ALLEGIANT WORK CARD E531153-02-2-001 IT WAS FOUND AT RH FR16 HOLE A WITH CRACK INDICATION . DUE TO IN THE SRM IS NOT SPECIFIC REFERENCE TO REPAIR THE MENTIONED DAMAGE, AIRBUS WAS CONTACTED  REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL.THE DAMAGE WAS REPAIRED AND COVERED ON JOB A1N079 ITEM 2-14
